# SDR SWAA043598

- Difficulty date: December 3, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 59,092 hours, 51,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND RT AFT EMERGENCY EXIT SIGN INOP.  RECONNECTED EMERGENCY EXIT SIGN PER MM.
